# SDR UPS03241662

- Difficulty date: December 12, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CARGO COMPARTMENT SMOKE DETECTION MX LIGHT ON. DISPLAYED ITEM MX MESSAGE SCU (B).  PERFORMED MX ISOLATION METHOD FOR SCU (B) MESSAGE IAW 26-19-00.  NO DEFECT NOTED OR REPEAT MESSAGE.
